CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Sequences of regressions and their independences

Nanny Wermuth (Institutionen för matematiska vetenskaper, matematisk statistik) ; K. Sadeghi
Test (1133-0686). Vol. 21 (2012), 2, p. 215-252.
[Artikel, refereegranskad vetenskaplig]

Ordered sequences of univariate or multivariate regressions provide statistical models for analysing data from randomized, possibly sequential interventions, from cohort or multi-wave panel studies, but also from cross-sectional or retrospective studies. Conditional independences are captured by what we name regression graphs, provided the generated distribution shares some properties with a joint Gaussian distribution. Regression graphs extend purely directed, acyclic graphs by two types of undirected graph, one type for components of joint responses and the other for components of the context vector variable. We review the special features and the history of regression graphs, prove criteria for Markov equivalence and discuss the notion of a simpler statistical covering model. Knowledge of Markov equivalence provides alternative interpretations of a given sequence of regressions, is essential for machine learning strategies and permits to use the simple graphical criteria of regression graphs on graphs for which the corresponding criteria are in general more complex. Under the known conditions that a Markov equivalent directed acyclic graph exists for any given regression graph, we give a polynomial time algorithm to find one such graph.

Nyckelord: Chain graphs, Concentration graphs, Covariance graphs, Graphical Markov models, Independence, seemingly unrelated regressions, graph markov-models, chain graphs, conditional-independence, contingency-tables, covariance-selection, equivalence classes, multiplicative models, triangular systems, maximum-likelihood

Denna post skapades 2012-06-19. Senast ändrad 2016-07-12.
CPL Pubid: 159192


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematisk statistik (2005-2016)


Matematisk statistik

Chalmers infrastruktur